# SDR USAA010725

- Difficulty date: May 17, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Location: Bs 616
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED 1.5 INCH, BS 616 BELOW S17L.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER PER TYPICAL REPAIR 53-62-01.  (M)
